×

zbMATH — the first resource for mathematics

New iterative schemes for asymptotically quasi-nonexpansive mappings. (English) Zbl 1187.47056
Summary: We consider an iterative scheme for approximating the common fixed points of two asymptotically quasi-nonexpansive mappings in the intermediate sense in Banach spaces. The present results improve and extend some recent corresponding results of H.-Y. Lan [Comput. Math. Appl. 52, No. 10–11, 1403–1412 (2006; Zbl 1137.47054)] and many others.

MSC:
47J25 Iterative procedures involving nonlinear operators
47H09 Contraction-type mappings, nonexpansive mappings, \(A\)-proper mappings, etc.
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Goebel, K; Kirk, WA, A fixed point theorem for asymptotically nonexpansive mappings, Proceedings of the American Mathematical Society, 35, 171-174, (1972) · Zbl 0256.47045
[2] Liu, Q, Iterative sequences for asymptotically quasi-nonexpansive mappings, Journal of Mathematical Analysis and Applications, 259, 1-7, (2001) · Zbl 1033.47047
[3] Lan, H-Y, Common fixed-point iterative processes with errors for generalized asymptotically quasi-nonexpansive mappings, Computers & Mathematics with Applications, 52, 1403-1412, (2006) · Zbl 1137.47054
[4] Chang, SS; Kim, JK; Kang, SM, Approximating fixed points of asymptotically quasi-nonexpansive type mappings by the Ishikawa iterative sequences with mixed errors, Dynamic Systems and Applications, 13, 179-186, (2004) · Zbl 1099.47518
[5] Cho, YJ; Zhou, H; Guo, G, Weak and strong convergence theorems for three-step iterations with errors for asymptotically nonexpansive mappings, Computers & Mathematics with Applications, 47, 707-717, (2004) · Zbl 1081.47063
[6] Tan, K-K; Xu, HK, Fixed point iteration processes for asymptotically nonexpansive mappings, Proceedings of the American Mathematical Society, 122, 733-739, (1994) · Zbl 0820.47071
[7] Xu, B; Noor, MA, Fixed-point iterations for asymptotically nonexpansive mappings in Banach spaces, Journal of Mathematical Analysis and Applications, 267, 444-453, (2002) · Zbl 1011.47039
[8] Huang, Z, Mann and Ishikawa iterations with errors for asymptotically nonexpansive mappings, Computers & Mathematics with Applications, 37, 1-7, (1999) · Zbl 0942.47046
[9] Ceng, L-C; Xu, H-K; Yao, J-C, The viscosity approximation method for asymptotically nonexpansive mappings in Banach spaces, Nonlinear Analysis: Theory, Methods & Applications, 69, 1402-1412, (2008) · Zbl 1142.47326
[10] Ceng, L-C; Petru┼čel, A; Yao, J-C, Strong convergence of modified implicit iterative algorithms with perturbed mappings for continuous pseudocontractive mappings, Applied Mathematics and Computation, 209, 162-176, (2009) · Zbl 1168.65350
[11] Yao, Y; Liou, Y-C; Yao, J-C, Convergence theorem for equilibrium problems and fixed point problems of infinite family of nonexpansive mappings, Fixed Point Theory and Applications, 2007, 12, (2007) · Zbl 1153.54024
[12] Honda T, Takahashi W, Yao JC: Nonexpansive retractions onto closed convex cones in Banach spaces. to appear in Taiwanese Journal of Mathematics · Zbl 1193.47068
[13] Liou, Y-C; Yao, Y; Chen, R, Iteration scheme with perturbed mapping for common fixed points of a finite family of nonexpansive mappings, Fixed Point Theory and Applications, 2007, 10, (2007) · Zbl 1159.47042
[14] Ceng LC, Petrusel A, Yao JC: Iterative approximation of fixed points for asymptotically strict pseudocontractive type mappings in the intermediate sense. to appear in Taiwanese Journal of Mathematics · Zbl 1437.47046
[15] Wu, X; Yao, J-C; Zeng, L-C, Uniform normal structure and strong convergence theorems for asymptotically pseudocontractive mappings, Journal of Nonlinear and Convex Analysis, 6, 453-463, (2005) · Zbl 1100.46008
[16] Ceng, LC; Wong, NC; Yao, JC, Implicit predictor-corrector iteration process for finitely many asymptotically (quasi-)nonexpansive mappings, Journal of Inequalities and Applications, 2006, 11, (2006) · Zbl 1132.65048
[17] Yao, J-C; Zeng, L-C, Strong convergence of averaged approximants for asymptotically pseudocontractive mappings in Banach spaces, Journal of Nonlinear and Convex Analysis, 8, 451-462, (2007) · Zbl 1142.47043
[18] Yao, Y; Liou, YC; Marino, G, Strong convergence of two iterative algorithms for nonexpansive mappings in Hilbert spaces, Fixed Point Theory and Applications, 2009, 7, (2009) · Zbl 1186.47080
[19] Ceng, L-C; Al-Homidan, S; Ansari, QH; Yao, J-C, An iterative scheme for equilibrium problems and fixed point problems of strict pseudo-contraction mappings, Journal of Computational and Applied Mathematics, 223, 967-974, (2009) · Zbl 1167.47307
[20] Sahu, DR; Xu, H-K; Yao, J-C, Asymptotically strict pseudocontractive mappings in the intermediate sense, Nonlinear Analysis: Theory, Methods & Applications, 70, 3502-3511, (2009) · Zbl 1221.47122
[21] Peng, J-W; Yao, J-C, Some new iterative algorithms for generalized mixed equilibrium problems with strict pseudo-contractions and monotone mappings, Taiwanese Journal of Mathematics, 13, 1537-1582, (2009) · Zbl 1193.47068
[22] Liou, Y-C; Yao, Y, Iterative algorithms for nonexpansive mappings, Fixed Point Theory and Applications, 2008, 10, (2008) · Zbl 1203.47058
[23] Ceng, LC; Shyu, DS; Yao, JC, Relaxed composite implicit iteration process for common fixed points of a finite family of strictly pseudocontractive mappings, Fixed Point Theory and Applications, 2009, 16, (2009) · Zbl 1186.47057
[24] Ceng LC, Petrusel A, Yao JC: A hybrid method for Lipschitz continuous monotone mappings and asymptotically strict pseudocontractive mappings in the intermediate sense. Journal of Nonlinear and Convex Analysis 2010., 11(1): · Zbl 0820.47071
[25] Yao, Y; Chen, R; Zhou, H, Strong convergence to common fixed points of nonexpansive mappings without commutativity assumption, Fixed Point Theory and Applications, 2006, 8, (2006) · Zbl 1143.47310
[26] Ceng, LC; Sahu, DR; Yao, JC, Implicit iterative algorithms for asymptotically nonexpansive mappings in the intermediate sense and Lipschitz continuous monotone mappings, Journal of Computational and Applied Mathematics, 233, 2902-2915, (2010) · Zbl 1188.65076
[27] Liou, Y-C; Yao, Y; Kimura, K, Strong convergence to common fixed points of a finite family of nonexpansive mappings, Journal of Inequalities and Applications, 2007, 10, (2007) · Zbl 1129.47053
[28] Ceng LC, Ansari QH, Yao JC: Strong and weak convergence theorems for asymptotically strict pseudocontractive mappings in intermediate sense. to appear in Journal of Nonlinear and Convex Analysis · Zbl 1153.54024
[29] Takahashi W, Yao JC: Weak and strong convergence theorems for positively homogenuous nonexpansive mappings in Banach spaces. to appear in Taiwanese Journal of Mathematics · Zbl 1099.47518
[30] Zhou, H; Cho, YJ; Grabiec, M, Iterative processes for generalized asymptotically nonexpansive mappings in Banach spaces, PanAmerican Mathematical Journal, 13, 99-107, (2003) · Zbl 1067.47085
[31] Lin, Y-C; Wong, N-C; Yao, J-C, Strong convergence theorems of Ishikawa iteration process with errors for fixed points of Lipschitz continuous mappings in Banach spaces, Taiwanese Journal of Mathematics, 10, 543-552, (2006) · Zbl 1118.47053
[32] Zeng, L-C; Wong, N-C; Yao, J-C, Strong convergence theorems for strictly pseudocontractive mappings of Browder-Petryshyn type, Taiwanese Journal of Mathematics, 10, 837-849, (2006) · Zbl 1159.47054
[33] Lin, Y-C, Three-step iterative convergence theorems with errors in Banach spaces, Taiwanese Journal of Mathematics, 10, 75-86, (2006) · Zbl 1106.47058
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.